Alert archive / California / High Wind Warnings in 2016
High Wind Warning 6, NWS Hanford, CA
NWS Hanford, CA issued this high wind warning at Dec 1, 2016, 11:44 AM PST. It took effect at Dec 1, 2016, 10:00 PM PST. It was in force for 20 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Dec 1, 2016, 11:44 AM PST (19:44 UTC)
- In effect from
- Dec 1, 2016, 10:00 PM PST
- Expired
- Dec 2, 2016, 6:11 PM PST
- In force
- 20 hr
- Issued by
- NWS Hanford, CA
The text
As transmitted.
824 WWUS76 KHNX 011944 NPWHNX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE HANFORD CA 1144 AM PST THU DEC 1 2016 CAZ096-020345- /O.UPG.KHNX.HW.A.0003.161202T0600Z-161203T0600Z/ /O.NEW.KHNX.HW.W.0006.161202T0600Z-161203T0600Z/ SIERRA NEVADA FROM YOSEMITE TO KINGS CANYON- INCLUDING THE CITIES OF...DEVILS POSTPILE...FLORENCE LAKE... LAKE THOMAS EDISON...TUOLUMNE MEADOWS...BASS LAKE...FISH CAMP... WAWONA 1144 AM PST THU DEC 1 2016 ...HIGH WIND WARNING IN EFFECT FROM 10 PM THIS EVENING TO 10 PM PST FRIDAY... THE NATIONAL WEATHER SERVICE IN HANFORD HAS ISSUED A HIGH WIND WARNING...WHICH IS IN EFFECT FROM 10 PM THIS EVENING TO 10 PM PST FRIDAY FOR THE SIERRA NEVADA FROM YOSEMITE NATIONAL PARK TO KINGS CANYON. THE HIGH WIND WATCH IS NO LONGER IN EFFECT. * TIMING...STRONG WINDS WILL DEVELOP LATE THURSDAY NIGHT AND ARE EXPECTED TO REMAIN STRONG UNTIL FRIDAY EVENING. STRONG WINDS MAY PEAK DURING THE EARLY FRIDAY MORNING HOURS NEAR YOSEMITE. * WINDS...NORTHEAST TO EAST 40 TO 50 MPH WITH GUSTS REACHING 80 MPH. * IMPACTS...STRONG CROSSWINDS ARE POSSIBLE WHICH CAN CAUSE NUMEROUS TREES TO FALL ON STRUCTURES AND ACROSS ROADWAYS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE. && $$ CAZ097-020345- /O.NEW.KHNX.HW.W.0006.161202T0600Z-161203T0600Z/ TULARE COUNTY MOUNTAINS- INCLUDING THE CITIES OF...CAMP NELSON...GIANT FOREST... LODGEPOLE...GRANT GROVE...JOHNSONDALE 1144 AM PST THU DEC 1 2016 ...HIGH WIND WARNING IN EFFECT FROM 10 PM THIS EVENING TO 10 PM PST FRIDAY... THE NATIONAL WEATHER SERVICE IN HANFORD HAS ISSUED A HIGH WIND WARNING...WHICH IS IN EFFECT FROM 10 PM THIS EVENING TO 10 PM PST FRIDAY FOR THE SIERRA NEVADA FROM KINGS CANYON TO THE KERN COUNTY LINE. * TIMING...STRONG WINDS WILL DEVELOP EARLY FRIDAY MORNING AND ARE EXPECTED TO REMAIN STRONG UNTIL FRIDAY EVENING. * WINDS...NORTHEAST TO EAST 40 TO 50 MPH WITH GUSTS REACHING 80 MPH. * IMPACTS...STRONG CROSSWINDS ARE POSSIBLE WHICH CAN CAUSE NUMEROUS TREES TO FALL ON STRUCTURES AND ACROSS ROADWAYS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE. && $$ CAZ089>092-020345- /O.CON.KHNX.FZ.A.0001.161203T0600Z-161203T1700Z/ WEST CENTRAL SAN JOAQUIN VALLEY-EAST CENTRAL SAN JOAQUIN VALLEY- SOUTHWESTERN SAN JOAQUIN VALLEY-SOUTHEASTERN SAN JOAQUIN VALLEY- INCLUDING THE CITIES OF...LOS BANOS...COALINGA...MENDOTA... FRESNO...HANFORD...LEMOORE...AVENAL...CORCORAN...BAKERSFIELD... GOSHEN...VISALIA 1144 AM PST THU DEC 1 2016 ...FREEZE WATCH REMAINS IN EFFECT FROM FRIDAY EVENING THROUGH SATURDAY MORNING... * MINIMUM TEMPERATURES OF 28 TO 32 DEGREES ARE LIKELY LATE FRIDAY NIGHT INTO SATURDAY MORNING. MINIMUM TEMPERATURES AS LOW AS 25 DEGREES ARE POSSIBLE IN A FEW OF THE COLDEST RURAL LOCATIONS WHILE URBAN AREAS REMAIN JUST ABOVE FREEZING. * DURATIONS OF BELOW FREEZING TEMPERATURES OF 3 TO 6 HOURS ARE POSSIBLE. * IMPACTS...BELOW FREEZING TEMPERATURES MAY DAMAGE OR KILL CROPS OR OTHER SENSITIVE VEGETATION. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FREEZE WATCH MEANS SUB-FREEZING TEMPERATURES ARE POSSIBLE. THESE CONDITIONS COULD KILL CROPS AND OTHER SENSITIVE VEGETATION. && $$ MOLINA
6 follow-up statements
860 WWUS76 KHNX 020102 NPWHNX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE HANFORD CA 502 PM PST THU DEC 1 2016 CAZ096-097-020915- /O.CON.KHNX.HW.W.0006.161202T0600Z-161203T0600Z/ SIERRA NEVADA FROM YOSEMITE TO KINGS CANYON- TULARE COUNTY MOUNTAINS- INCLUDING THE CITIES OF...DEVILS POSTPILE...FLORENCE LAKE... LAKE THOMAS EDISON...TUOLUMNE MEADOWS...BASS LAKE...FISH CAMP... WAWONA...CAMP NELSON...GIANT FOREST...LODGEPOLE...GRANT GROVE... JOHNSONDALE 502 PM PST THU DEC 1 2016 ...HIGH WIND WARNING REMAINS IN EFFECT FROM 10 PM THIS EVENING TO 10 PM PST FRIDAY... * TIMING...STRONG WINDS WILL DEVELOP EARLY FRIDAY MORNING AND ARE EXPECTED TO REMAIN STRONG UNTIL FRIDAY EVENING. * WINDS...NORTHEAST TO EAST 40 TO 50 MPH WITH GUSTS REACHING 80 MPH. * IMPACTS...STRONG CROSSWINDS ARE POSSIBLE WHICH CAN CAUSE NUMEROUS TREES TO FALL ON STRUCTURES AND ACROSS ROADWAYS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE. && $$ CAZ089>092-020915- /O.CON.KHNX.FZ.A.0001.161203T0600Z-161203T1700Z/ WEST CENTRAL SAN JOAQUIN VALLEY-EAST CENTRAL SAN JOAQUIN VALLEY- SOUTHWESTERN SAN JOAQUIN VALLEY-SOUTHEASTERN SAN JOAQUIN VALLEY- INCLUDING THE CITIES OF...LOS BANOS...COALINGA...MENDOTA... FRESNO...HANFORD...LEMOORE...AVENAL...CORCORAN...BAKERSFIELD... GOSHEN...VISALIA 502 PM PST THU DEC 1 2016 ...FREEZE WATCH REMAINS IN EFFECT FROM FRIDAY EVENING THROUGH SATURDAY MORNING... * MINIMUM TEMPERATURES OF 28 TO 32 DEGREES ARE LIKELY LATE FRIDAY NIGHT INTO SATURDAY MORNING. MINIMUM TEMPERATURES AS LOW AS 25 DEGREES ARE POSSIBLE IN A FEW OF THE COLDEST RURAL LOCATIONS WHILE URBAN AREAS REMAIN JUST ABOVE FREEZING. * DURATIONS OF BELOW FREEZING TEMPERATURES OF 3 TO 6 HOURS ARE POSSIBLE. * IMPACTS...BELOW FREEZING TEMPERATURES MAY DAMAGE OR KILL CROPS OR OTHER SENSITIVE VEGETATION. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FREEZE WATCH MEANS SUB-FREEZING TEMPERATURES ARE POSSIBLE. THESE CONDITIONS COULD KILL CROPS AND OTHER SENSITIVE VEGETATION. && $$
660 WWUS76 KHNX 020907 NPWHNX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE HANFORD CA 107 AM PST FRI DEC 2 2016 CAZ096-097-021700- /O.CON.KHNX.HW.W.0006.000000T0000Z-161203T0600Z/ SIERRA NEVADA FROM YOSEMITE TO KINGS CANYON- TULARE COUNTY MOUNTAINS- INCLUDING THE CITIES OF...DEVILS POSTPILE...FLORENCE LAKE... LAKE THOMAS EDISON...TUOLUMNE MEADOWS...BASS LAKE...FISH CAMP... WAWONA...CAMP NELSON...GIANT FOREST...LODGEPOLE...GRANT GROVE... JOHNSONDALE 107 AM PST FRI DEC 2 2016 ...HIGH WIND WARNING REMAINS IN EFFECT UNTIL 10 PM PST THIS EVENING... * TIMING...STRONG WINDS WILL DEVELOP EARLY FRIDAY MORNING AND ARE EXPECTED TO REMAIN STRONG UNTIL FRIDAY EVENING. * WINDS...NORTHEAST TO EAST 40 TO 50 MPH WITH GUSTS REACHING 80 MPH. * IMPACTS...STRONG CROSSWINDS ARE POSSIBLE WHICH CAN CAUSE NUMEROUS TREES TO FALL ON STRUCTURES AND ACROSS ROADWAYS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE. && $$ CAZ089>092-021700- /O.CON.KHNX.FZ.A.0001.161203T0600Z-161203T1700Z/ WEST CENTRAL SAN JOAQUIN VALLEY-EAST CENTRAL SAN JOAQUIN VALLEY- SOUTHWESTERN SAN JOAQUIN VALLEY-SOUTHEASTERN SAN JOAQUIN VALLEY- INCLUDING THE CITIES OF...LOS BANOS...COALINGA...MENDOTA... FRESNO...HANFORD...LEMOORE...AVENAL...CORCORAN...BAKERSFIELD... GOSHEN...VISALIA 107 AM PST FRI DEC 2 2016 ...FREEZE WATCH REMAINS IN EFFECT FROM THIS EVENING THROUGH SATURDAY MORNING... * MINIMUM TEMPERATURES OF 28 TO 32 DEGREES ARE LIKELY LATE FRIDAY NIGHT INTO SATURDAY MORNING. MINIMUM TEMPERATURES AS LOW AS 25 DEGREES ARE POSSIBLE IN A FEW OF THE COLDEST RURAL LOCATIONS WHILE URBAN AREAS REMAIN JUST ABOVE FREEZING. * DURATIONS OF BELOW FREEZING TEMPERATURES OF 3 TO 6 HOURS ARE POSSIBLE. * IMPACTS...BELOW FREEZING TEMPERATURES MAY DAMAGE OR KILL CROPS OR OTHER SENSITIVE VEGETATION. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FREEZE WATCH MEANS SUB-FREEZING TEMPERATURES ARE POSSIBLE. THESE CONDITIONS COULD KILL CROPS AND OTHER SENSITIVE VEGETATION. && $$
592 WWUS76 KHNX 021428 NPWHNX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE HANFORD CA 628 AM PST FRI DEC 2 2016 CAZ096-097-022200- /O.CON.KHNX.HW.W.0006.000000T0000Z-161203T0600Z/ SIERRA NEVADA FROM YOSEMITE TO KINGS CANYON- TULARE COUNTY MOUNTAINS- INCLUDING THE CITIES OF...DEVILS POSTPILE...FLORENCE LAKE... LAKE THOMAS EDISON...TUOLUMNE MEADOWS...BASS LAKE...FISH CAMP... WAWONA...CAMP NELSON...GIANT FOREST...LODGEPOLE...GRANT GROVE... JOHNSONDALE 628 AM PST FRI DEC 2 2016 ...HIGH WIND WARNING REMAINS IN EFFECT UNTIL 10 PM PST THIS EVENING... * TIMING...STRONG WINDS ARE EXPECTED THROUGH EVENING. * WINDS...NORTHEAST TO EAST 40 TO 50 MPH WITH GUSTS REACHING 70 MPH. * IMPACTS...STRONG CROSSWINDS ARE POSSIBLE WHICH CAN CAUSE NUMEROUS TREES TO FALL ON STRUCTURES AND ACROSS ROADWAYS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE. && $$ CAZ090>092-022200- /O.NEW.KHNX.FG.Y.0019.161202T1428Z-161202T1900Z/ /O.CON.KHNX.FZ.A.0001.161203T0600Z-161203T1700Z/ EAST CENTRAL SAN JOAQUIN VALLEY-SOUTHWESTERN SAN JOAQUIN VALLEY- SOUTHEASTERN SAN JOAQUIN VALLEY- INCLUDING THE CITIES OF...FRESNO...HANFORD...LEMOORE...AVENAL... CORCORAN...BAKERSFIELD...GOSHEN...VISALIA 628 AM PST FRI DEC 2 2016 ...DENSE FOG ADVISORY IN EFFECT UNTIL 11 AM PST THIS MORNING... ...FREEZE WATCH REMAINS IN EFFECT FROM THIS EVENING THROUGH SATURDAY MORNING... THE NATIONAL WEATHER SERVICE IN HANFORD HAS ISSUED A DENSE FOG ADVISORY...WHICH IS IN EFFECT UNTIL 11 AM PST THIS MORNING. * MINIMUM TEMPERATURES OF 28 TO 32 DEGREES ARE LIKELY LATE FRIDAY NIGHT INTO SATURDAY MORNING. MINIMUM TEMPERATURES AS LOW AS 25 DEGREES ARE POSSIBLE IN A FEW OF THE COLDEST RURAL LOCATIONS WHILE URBAN AREAS REMAIN JUST ABOVE FREEZING. * DURATIONS OF BELOW FREEZING TEMPERATURES OF 3 TO 6 HOURS ARE POSSIBLE. * VISIBILITY...LESS THAN A QUARTER MILE, WITH WIDESPREAD 3 MILES OR LESS. * IMPACTS...BELOW FREEZING TEMPERATURES MAY DAMAGE OR KILL CROPS OR OTHER SENSITIVE VEGETATION. DENSE FOG RESTRICTS VISIBILITIES. PRECAUTIONARY/PREPAREDNESS ACTIONS... A DENSE FOG ADVISORY MEANS VISIBILITIES WILL FREQUENTLY BE REDUCED TO LESS THAN ONE QUARTER MILE. IF DRIVING...SLOW DOWN... USE YOUR HEADLIGHTS...AND LEAVE PLENTY OF DISTANCE AHEAD OF YOU. && $$ CAZ089-022200- /O.CON.KHNX.FZ.A.0001.161203T0600Z-161203T1700Z/ WEST CENTRAL SAN JOAQUIN VALLEY- INCLUDING THE CITIES OF...LOS BANOS...COALINGA...MENDOTA 628 AM PST FRI DEC 2 2016 ...FREEZE WATCH REMAINS IN EFFECT FROM THIS EVENING THROUGH SATURDAY MORNING... * MINIMUM TEMPERATURES OF 28 TO 32 DEGREES ARE LIKELY LATE FRIDAY NIGHT INTO SATURDAY MORNING. MINIMUM TEMPERATURES AS LOW AS 25 DEGREES ARE POSSIBLE IN A FEW OF THE COLDEST RURAL LOCATIONS WHILE URBAN AREAS REMAIN JUST ABOVE FREEZING. * DURATIONS OF BELOW FREEZING TEMPERATURES OF 3 TO 6 HOURS ARE POSSIBLE. * IMPACTS...BELOW FREEZING TEMPERATURES MAY DAMAGE OR KILL CROPS OR OTHER SENSITIVE VEGETATION. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FREEZE WATCH MEANS SUB-FREEZING TEMPERATURES ARE POSSIBLE. THESE CONDITIONS COULD KILL CROPS AND OTHER SENSITIVE VEGETATION. && $$
274 WWUS76 KHNX 021855 NPWHNX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE HANFORD CA 1055 AM PST FRI DEC 2 2016 CAZ090>092-030300- /O.CAN.KHNX.FG.Y.0019.000000T0000Z-161202T1900Z/ /O.CON.KHNX.FZ.A.0001.161203T0600Z-161203T1700Z/ EAST CENTRAL SAN JOAQUIN VALLEY-SOUTHWESTERN SAN JOAQUIN VALLEY- SOUTHEASTERN SAN JOAQUIN VALLEY- INCLUDING THE CITIES OF...FRESNO...HANFORD...LEMOORE...AVENAL... CORCORAN...BAKERSFIELD...GOSHEN...VISALIA 1055 AM PST FRI DEC 2 2016 ...FREEZE WATCH REMAINS IN EFFECT FROM 10 PM PST THIS EVENING THROUGH SATURDAY MORNING... ...DENSE FOG ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN HANFORD HAS CANCELLED THE DENSE FOG ADVISORY. * MINIMUM TEMPERATURES OF 28 TO 32 DEGREES ARE LIKELY LATE FRIDAY NIGHT INTO SATURDAY MORNING. MINIMUM TEMPERATURES AS LOW AS 25 DEGREES ARE POSSIBLE IN A FEW OF THE COLDEST RURAL LOCATIONS WHILE URBAN AREAS REMAIN JUST ABOVE FREEZING. * DURATIONS OF BELOW FREEZING TEMPERATURES OF 3 TO 6 HOURS ARE POSSIBLE. * IMPACTS...BELOW FREEZING TEMPERATURES MAY DAMAGE OR KILL CROPS OR OTHER SENSITIVE VEGETATION. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FREEZE WATCH MEANS SUB-FREEZING TEMPERATURES ARE POSSIBLE. THESE CONDITIONS COULD KILL CROPS AND OTHER SENSITIVE VEGETATION. && $$ CAZ096-097-030300- /O.CON.KHNX.HW.W.0006.000000T0000Z-161203T0600Z/ SIERRA NEVADA FROM YOSEMITE TO KINGS CANYON- TULARE COUNTY MOUNTAINS- INCLUDING THE CITIES OF...DEVILS POSTPILE...FLORENCE LAKE... LAKE THOMAS EDISON...TUOLUMNE MEADOWS...BASS LAKE...FISH CAMP... WAWONA...CAMP NELSON...GIANT FOREST...LODGEPOLE...GRANT GROVE... JOHNSONDALE 1055 AM PST FRI DEC 2 2016 ...HIGH WIND WARNING REMAINS IN EFFECT UNTIL 10 PM PST THIS EVENING... * TIMING...STRONG WINDS ARE EXPECTED THROUGH EVENING. * WINDS...NORTHEAST TO EAST 40 TO 50 MPH WITH GUSTS REACHING 70 MPH. * IMPACTS...STRONG CROSSWINDS ARE POSSIBLE WHICH CAN CAUSE NUMEROUS TREES TO FALL ON STRUCTURES AND ACROSS ROADWAYS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE. && $$ CAZ089-030300- /O.CON.KHNX.FZ.A.0001.161203T0600Z-161203T1700Z/ WEST CENTRAL SAN JOAQUIN VALLEY- INCLUDING THE CITIES OF...LOS BANOS...COALINGA...MENDOTA 1055 AM PST FRI DEC 2 2016 ...FREEZE WATCH REMAINS IN EFFECT FROM 10 PM PST THIS EVENING THROUGH SATURDAY MORNING... * MINIMUM TEMPERATURES OF 28 TO 32 DEGREES ARE LIKELY LATE FRIDAY NIGHT INTO SATURDAY MORNING. MINIMUM TEMPERATURES AS LOW AS 25 DEGREES ARE POSSIBLE IN A FEW OF THE COLDEST RURAL LOCATIONS WHILE URBAN AREAS REMAIN JUST ABOVE FREEZING. * DURATIONS OF BELOW FREEZING TEMPERATURES OF 3 TO 6 HOURS ARE POSSIBLE. * IMPACTS...BELOW FREEZING TEMPERATURES MAY DAMAGE OR KILL CROPS OR OTHER SENSITIVE VEGETATION. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FREEZE WATCH MEANS SUB-FREEZING TEMPERATURES ARE POSSIBLE. THESE CONDITIONS COULD KILL CROPS AND OTHER SENSITIVE VEGETATION. && $$
473 WWUS76 KHNX 022036 NPWHNX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE HANFORD CA 1236 PM PST FRI DEC 2 2016 CAZ089>092-030445- /O.UPG.KHNX.FZ.A.0001.161203T0600Z-161203T1700Z/ /O.NEW.KHNX.FZ.W.0001.161203T0800Z-161203T1700Z/ WEST CENTRAL SAN JOAQUIN VALLEY-EAST CENTRAL SAN JOAQUIN VALLEY- SOUTHWESTERN SAN JOAQUIN VALLEY-SOUTHEASTERN SAN JOAQUIN VALLEY- INCLUDING THE CITIES OF...LOS BANOS...COALINGA...MENDOTA... FRESNO...HANFORD...LEMOORE...AVENAL...CORCORAN...BAKERSFIELD... GOSHEN...VISALIA 1236 PM PST FRI DEC 2 2016 ...FREEZE WARNING IN EFFECT FROM MIDNIGHT TONIGHT TO 9 AM PST SATURDAY... THE NATIONAL WEATHER SERVICE IN HANFORD HAS ISSUED A FREEZE WARNING...WHICH IS IN EFFECT FROM MIDNIGHT TONIGHT TO 9 AM PST SATURDAY. THE FREEZE WATCH IS NO LONGER IN EFFECT. * MINIMUM TEMPERATURES OF 28 TO 32 DEGREES ARE LIKELY ACROSS MUCH OF THE VALLEY LATE FRIDAY NIGHT INTO SATURDAY MORNING. MINIMUM TEMPERATURES AS LOW AS 25 DEGREES ARE POSSIBLE IN A FEW OF THE COLDEST RURAL LOCATIONS...WHILE URBAN AREAS SUCH AS FRESNO AND BAKERSFIELD REMAIN JUST ABOVE FREEZING. * DURATIONS OF BELOW FREEZING TEMPERATURES OF 3 TO 6 HOURS ARE POSSIBLE. * IMPACTS...BELOW FREEZING TEMPERATURES MAY DAMAGE OR KILL CROPS OR OTHER SENSITIVE VEGETATION. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE IMMINENT OR HIGHLY LIKELY. THESE CONDITIONS WILL KILL CROPS AND OTHER SENSITIVE VEGETATION. && $$ CAZ096-097-030445- /O.CON.KHNX.HW.W.0006.000000T0000Z-161203T0600Z/ SIERRA NEVADA FROM YOSEMITE TO KINGS CANYON- TULARE COUNTY MOUNTAINS- INCLUDING THE CITIES OF...DEVILS POSTPILE...FLORENCE LAKE... LAKE THOMAS EDISON...TUOLUMNE MEADOWS...BASS LAKE...FISH CAMP... WAWONA...CAMP NELSON...GIANT FOREST...LODGEPOLE...GRANT GROVE... JOHNSONDALE 1236 PM PST FRI DEC 2 2016 ...HIGH WIND WARNING REMAINS IN EFFECT UNTIL 10 PM PST THIS EVENING... * TIMING...STRONG WINDS ARE EXPECTED THROUGH THIS EVENING. * WINDS...NORTHEAST TO EAST 30 TO 40 MPH WITH GUSTS AROUND 60 MPH. * IMPACTS...STRONG CROSSWINDS ARE POSSIBLE WHICH CAN CAUSE NUMEROUS TREES TO FALL ON STRUCTURES AND ACROSS ROADWAYS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE. && $$ CAZ095-098-099-030445- /O.NEW.KHNX.WI.Y.0041.161202T2036Z-161203T0600Z/ KERN COUNTY MOUNTAINS-INDIAN WELLS VALLEY- SOUTHEASTERN KERN COUNTY DESERT- INCLUDING THE CITIES OF...TEHACHAPI...LAKE ISABELLA...INYOKERN... RIDGECREST...ROSAMOND...CALIFORNIA CITY...RANDSBURG... EDWARDS AFB...MOJAVE 1236 PM PST FRI DEC 2 2016 ...WIND ADVISORY IN EFFECT UNTIL 10 PM PST THIS EVENING... THE NATIONAL WEATHER SERVICE IN HANFORD HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT UNTIL 10 PM PST THIS EVENING. * TIMING...THROUGH THIS EVENING. * WINDS...NORTH TO NORTHEAST 20 TO 30 MPH WITH GUSTS TO 55 MPH. * IMPACTS...DIFFICULTY DRIVING...ESPECIALLY FOR HIGH PROFILE VEHICLES. REDUCED VISIBILITY POSSIBLE IN BLOWING DUST OR SAND. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT WIND GUSTS OF 45 MPH OR GREATER ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$ DCH
454 WWUS76 KHNX 030211 NPWHNX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE HANFORD CA 611 PM PST FRI DEC 2 2016 CAZ096-097-030315- /O.CAN.KHNX.HW.W.0006.000000T0000Z-161203T0600Z/ SIERRA NEVADA FROM YOSEMITE TO KINGS CANYON- TULARE COUNTY MOUNTAINS- INCLUDING THE CITIES OF...DEVILS POSTPILE...FLORENCE LAKE... LAKE THOMAS EDISON...TUOLUMNE MEADOWS...BASS LAKE...FISH CAMP... WAWONA...CAMP NELSON...GIANT FOREST...LODGEPOLE...GRANT GROVE... JOHNSONDALE 611 PM PST FRI DEC 2 2016 ...HIGH WIND WARNING IS CANCELLED... THE NATIONAL WEATHER SERVICE IN HANFORD HAS CANCELLED THE HIGH WIND WARNING. WINDS HAVE REMAINED OVER THE HIGH COUNTRY AND ARE NO LONGER EXPECTED TO AFFECT MOST LOCATIONS. $$ CAZ089>092-031015- /O.CON.KHNX.FZ.W.0001.161203T0800Z-161203T1700Z/ WEST CENTRAL SAN JOAQUIN VALLEY-EAST CENTRAL SAN JOAQUIN VALLEY- SOUTHWESTERN SAN JOAQUIN VALLEY-SOUTHEASTERN SAN JOAQUIN VALLEY- INCLUDING THE CITIES OF...LOS BANOS...COALINGA...MENDOTA... FRESNO...HANFORD...LEMOORE...AVENAL...CORCORAN...BAKERSFIELD... GOSHEN...VISALIA 611 PM PST FRI DEC 2 2016 ...FREEZE WARNING REMAINS IN EFFECT FROM MIDNIGHT TONIGHT TO 9 AM PST SATURDAY... * MINIMUM TEMPERATURES OF 28 TO 32 DEGREES ARE LIKELY ACROSS MUCH OF THE VALLEY LATE FRIDAY NIGHT INTO SATURDAY MORNING. MINIMUM TEMPERATURES AS LOW AS 25 DEGREES ARE POSSIBLE IN A FEW OF THE COLDEST RURAL LOCATIONS...WHILE URBAN AREAS SUCH AS FRESNO AND BAKERSFIELD REMAIN JUST ABOVE FREEZING. * DURATIONS OF BELOW FREEZING TEMPERATURES OF 3 TO 6 HOURS ARE POSSIBLE. * IMPACTS...BELOW FREEZING TEMPERATURES MAY DAMAGE OR KILL CROPS OR OTHER SENSITIVE VEGETATION. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE IMMINENT OR HIGHLY LIKELY. THESE CONDITIONS WILL KILL CROPS AND OTHER SENSITIVE VEGETATION. && $$ CAZ095-098-099-030600- /O.CON.KHNX.WI.Y.0041.000000T0000Z-161203T0600Z/ KERN COUNTY MOUNTAINS-INDIAN WELLS VALLEY- SOUTHEASTERN KERN COUNTY DESERT- INCLUDING THE CITIES OF...TEHACHAPI...LAKE ISABELLA...INYOKERN... RIDGECREST...ROSAMOND...CALIFORNIA CITY...RANDSBURG... EDWARDS AFB...MOJAVE 611 PM PST FRI DEC 2 2016 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 10 PM PST THIS EVENING... * TIMING...THROUGH THIS EVENING. * WINDS...NORTH TO NORTHEAST 20 TO 30 MPH WITH GUSTS TO 55 MPH. * IMPACTS...DIFFICULTY DRIVING...ESPECIALLY FOR HIGH PROFILE VEHICLES. REDUCED VISIBILITY POSSIBLE IN BLOWING DUST OR SAND. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT WIND GUSTS OF 45 MPH OR GREATER ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT... ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$ DUDLEY
What forecasters said that day
The local office's own words before this high wind warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Hanford, CA wrote its last area forecast discussion before this high wind warning went out at Dec 1, 4:32 AM PST, 7 hours 12 minutes earlier.
Area forecast discussion, Dec 1, 4:32 AM PST, 7 hours 12 minutes before
Area Forecast Discussion National Weather Service San Joaquin Valley - Hanford CA 432 AM PST Thu Dec 1 2016 .SYNOPSIS...Dry weather will continue over the central California interior through the weekend with seasonable afternoon temperatures. Frost and below freezing minimum temperatures will occur each night in the coldest locations of the San Joaquin Valley and the Kern County desert. && .DISCUSSION...A weak short wave trough is currently moving over central California with little more than some mid and high clouds. Nonetheless, the clouds are acting as a deterrent to widespread dense fog formation in the San Joaquin Valley early this morning. Once this feature exits into Arizona, we can expect a decrease in clouds over the district today with temperatures warming to near normal. In the broader synoptic picture, this short wave feature is rounding the base of a much larger upper level trough which will deepen over the Great Basin during the next 24 hours. Meanwhile, a ridge of high pressure aloft over the Eastern Pacific will build into the Pacific Northwest while a rather strong (1035 MB) surface high settles over Idaho and northern Nevada. A resultingly strong offshore flow will become established across California by late tonight. This northeast flow will be supported by a 140 knot jet aloft which is forecast to move in over the Sierra from Fresno county northward by Friday morning. This is a favorable setup for Mono winds in the Sierra which have the potential to be very damaging if they translate down to ground level. The high resolution WRF forecasts vertical wind velocities to increase to more than 200 microbars/sec over the Sierra north of Kings Canyon by Friday morning. If so, winds could easily gust to 58 mph or higher in some Sierra locations Friday morning, especially in northeast to southwest oriented canyons in the foothills and higher elevations of the Sierra. We are keeping the High Wind Watch in effect for this region and will probably upgrade tje watch to a High Wind Warning later today. The other downside of this northeast flow aloft is that it will bring a drier and colder air mass into much of the central California interior within 48 hours. The models have backed off a bit on its arrival, and so it now looks as though much of the San Joaquin Valley will be spared from a freeze Friday morning. We've canceled the Freeze Watch in the valley for tonight accordingly. However, the San Joaquin Valley is not yet out of the woods. Minimum temperatures Saturday morning will likely be a little colder in most locations (mainly between 28 and 32 degrees) with the risk of a freeze. The offshore flow will weaken considerably by the start of the weekend as the upper level trough settles gravitates into Mexico and the ridge axis shifts southward over central California. This ridge will remain over the Golden State through the weekend and bring milder afternoon temperatures to the entire CWA Sunday. The models forecast another upper level trough to drop southward out of western Canada early next week. An Arctic air mass will accompany this particular trough and will eventually invade much of the continental U.S. next week except for Florida. This Arctic air mass will also slosh westward into California in somewhat modified form. However, its cold impacts will be felt across all of the central California interior by the middle of next week and could bring a greater threat of a hard freeze in the San Joaquin Valley Tuesday morning and again Wednesday morning. Temperatures should moderate by next Thursday as a zonal flow aloft brings relatively milder Pacific air into the district. Otherwise, much if not all of the next 7 days will remain dry across central California. && .AVIATION... Areas of MVFR visibilities in haze and mist in the San Joaquin Valley through 18z. Otherwise, VFR conditions can be expected across the central California interior during the next 24 hours. && .AIR QUALITY ISSUES... On Thursday December 1 2016... Firepalce/Wood Stove Burning Status is: No Burning Unless Registered in Fresno County. Further information is available at Valleyair.org && .CERTAINTY... The level of certainty for days 1 and 2 is medium. The level of certainty for days 3 through 7 is medium. Certainty levels include low...medium...and high. Please visit www.weather.gov/hnx/certainty.php for additional information an/or to provide feedback. && .HNX Watches/Warnings/Advisories... High Wind Watch from this evening through Friday evening CAZ096. Freeze Watch from late tonight through Saturday morning CAZ089>092. && public...Durfee avn/fw...Dudley synopsis...Durfee weather.gov/hanford
Nearby
High Wind Warnings in California, 2016Every high wind warning in 2016
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.